MAUDE Adverse Event Report: NINGBO RUNMAI MEDICAL TECHNOLOGY CO., LTD. SUNSET 25FT OXYGEN SUPPLY TUBE - GREEN

NINGBO RUNMAI MEDICAL TECHNOLOGY CO., LTD. SUNSET 25FT OXYGEN SUPPLY TUBE - GREEN
Model Number RES3025G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 01/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 02/16/2026, sunset healthcare solutions received an fda medwatch report that a vitas healthcare patient allegedly tripped on our res3025g oxygen supply tubing while walking to open her door.It was stated that she lost her balance and fell forward, resulting in a hip fracture requiring surgery.
 
Additional Manufacturer Narrative
N/a.

Brand Name
SUNSET 25FT OXYGEN SUPPLY TUBE - GREEN
Common Device Name
OXYGEN SUPPLY TUBE
Manufacturer (Section D)
NINGBO RUNMAI MEDICAL TECHNOLOGY CO., LTD.
no.777 binghai 4th road
hangzhou bay new zone
ningbo, zhejiang
CH 
Manufacturer Contact
kitty sun
no.777 binghai 4th road
hangzhou bay new zone
ningbo, zhejiang 
CH  
MDR Report Key24613087
Report Number3006446479-2026-00001
Device Sequence Number18551840
Product Code BYX
UDI-Device Identifier00848530061081
UDI-Public(01)00848530061081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRES3025G
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5L OXYGEN CONCENTRATOR; NEBULIZER; PORTABLE OXYGEN CONCENTRATOR
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight50 KG
Patient RaceWhite